Advertisement

Chinese Science Bulletin

, Volume 42, Issue 6, pp 447–450 | Cite as

Bochner-Martinelli formula with discrete holomorphic kernel

  • Liangyu Lin
Bulletin

Keywords

Bochner-Martinelli formula bounded domain discrete kernels 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Lin Liangyu,The local solution of\(\bar \partial \)-equation on smooth pseudoconvex domain in Cn,Journal of Xiamen University (in Chinese) (Natural Science), 1995, 34(5): 680.Google Scholar
  2. 2.
    Zhong Tongde, Huang Sha,Complex Analysis in Several Complex Variables (in Chinese), Shijiazhuang: Hebei Educational Press. 1990.Google Scholar

Copyright information

© Science in China Press 1997

Authors and Affiliations

  • Liangyu Lin
    • 1
  1. 1.Institute of MathematicsXiamen UniversityXiamenChina

Personalised recommendations